Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Lancet. 1990 Dec 1;336(8727):1360-2.

Angiotensin-converting-enzyme inhibitors and anaphylactoid reactions to high-flux membrane dialysis.

Author information

  • 1Department of Nephrology, Universitair Ziekenhuis Gasthuisberg, Leuven, Belgium.

Abstract

In a retrospective study, 9 of 236 haemodialysis patients treated with high-flux polyacrylonitrile 'AN 69' membranes were found to have had anaphylactoid reactions. Treatment with angiotensin-converting-enzyme (ACE) inhibitors had been recently started in all 9 affected patients; only 5 of 227 unaffected patients had been treated with ACE inhibitors, and anaphylactoid reactions disappeared after discontinuation of ACE inhibitors.

Comment in

PMID:
1978172
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk